U.S. doctors online nowAsk doctors free
Saudi Arabia
A 34-year-old female asked:

i just got a nova t copper iud in and i felt like i was about to pass out is this a normal side effect or is it from the copper? thanks

1 doctor answer1 doctor weighed in
Dr. Brad Douglas
Obstetrics and Gynecology 24 years experience
Unlikely: The copper iud does not have any problems usually as there are no medications in this iud.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 21-year-old member asked:

Will an intrauterine device stop an std?

2 doctor answers8 doctors weighed in
Dr. Marcus Degraw
Pediatrics 22 years experience
No: No, an IUD is implanted to help try to prevent pregnancy. It has nothing to do with trying to prevent std infections. It has absolutely no effect on risks of getting an std. Also, having an IUD inserted may actually increase the risk of obtaining an std, particularly within a few weeks of impantation. Overall, women at high risk for STDs are to be cautioned about the risks of iuds and stds.
CA
A 39-year-old member asked:

Can a pinched vagus nerve cause vasovagal syncope?

2 doctor answers4 doctors weighed in
Dr. Videh Mahajan
Internal Medicine 25 years experience
Vasovagal syncope: No, its neurally mediated.
CA
A 24-year-old member asked:

Is syncope the same thing as fainting?

3 doctor answers7 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Syncope = fainting: Syncope is the medical term for "fainting". Syncope is a temporary loss of consciousness because a person's blood supply to his brain momentarily decreased. The person returns to his usual state of mind quickly after regaining consciousness.
A 36-year-old female asked:

Can you experience spotting with mirena (levonorgestrel) IUD even if you never have for the past 2 years?

1 doctor answer2 doctors weighed in
Dr. Allison Urrutia
Obstetrics and Gynecology 14 years experience
Yes: Yes, it is possible to have spotting with a Mirena (levonorgestrel) iud even if you have not previously. While the Mirena (levonorgestrel) iud causes thinning of the uterine lining, it is still possible to have occasional spotting. Like all birth control, if you have changes in stress, weight or health, you can have changes in your bleeding.
A 29-year-old member asked:

Why did I have a near-syncope episode after giving blood?

1 doctor answer2 doctors weighed in
Dr. Theodore Ritota
Dentistry 9 years experience
Be careful: It is common to feel somewhat light headed after donating blood. Everyone reacts differently, but by donating you are briefly compromising your own circulatory effectiveness for a short period of time. It rebounds very quickly.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Apr 15, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.